# SDR AALA20150916007

- Difficulty date: September 16, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74A50
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK 6, STATION 287 - 290 IS OUT OF LIMITS IAW SRM 53-05-00.  REMOVED & INSTALLED NEW SECTION OF SEAT TRACK FROM STATION 200 - 310 IAW SRM 53-05-00 FIGURE 4F.
